advertisement
Question
Posted by: probi | 2010/11/04

probiflora hair loss

I have been taking 2 caps of Probiflora Strain9 for the past 3 months to help a candida infection.But since taking tabs, my hair is falling out in chunks everyday. Could I be sensitive to any of the ingredients? I have had an iron / vit b12/ thyroid test and they are all normaL Could the hair loss be due to the candida infection clearing up? or what could the hair loss be due to?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Hair loss would not be due to Candida. This is not in my area of expertise.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/07

Hair loss would not be due to Candida. This is not in my area of expertise.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement